# SDR 2001FA0000386

- Difficulty date: September 18, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N3261M
- Make and model: Cessna 182S
- Aircraft serial: 18280347
- Engine: Lyc IO540*
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: S2870
- Condition: Inoperative
- Location: Pilot Ptt
- Part time: 548 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS SIDE PUSH TO TALK SWITCH WENT BAD WITH ONLY 548.0 TACH TIME.  REPLACE THE BAD SWITCH WITH A NEW ONE.  THE NEW SWITCH WAS BAD ALSO, THEN REPLACED THE NEW SWITCH THE SECOND NEW SWITCH TESTED OK.  WHEN INSTALLING SWITCHES, WAS CAREFUL NOT TO OVERHEAT SWITCH.
